# SDR VNAA202304191112

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 46,718 hours, 36,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE PIN SPRING PIN (P/N MS16562Âˆ’212) WAS FOUND TO BE PROTRUDING FROM THE PIANO HINGE AND ROTATED CAUSING A .050Â€? GOUGE IN THE LUG LAND. / COMPLETED PERMANENT REPAIR OF THE GOUGE ON THE PASSENGER DOOR PIANO HINGE IAW CRJ 700 SRM 53-21-23-201-010-A01 AND EA 23-C7-53-0464-IR. NO ADDITIONAL DEFECTS NOTED AT THIS TIME.
